Title

Localized Meshless Methods Based On Polynomial Basis Functions for Solving Axisymmetric Equations

Document Type

Article

Publication Date

11-1-2020

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

© 2020 International Association for Mathematics and Computers in Simulation (IMACS) In this paper, two localized meshless methods based on polynomial basis functions are utilized to solve axisymmetric problems. In the first approach, we applied the localized method of particular solutions (LMPS) and the closed-form particular solution to simplify the two-stage approach using Chebyshev polynomial as the basis functions for solving axisymmetric problems. We also propose the modified local Pascal polynomial method (MLPM) to compare the results with LMPS. Since only the low order polynomial basis functions are used, no preconditioning treatment is required and the solution is quite stable. Four numerical examples are given to demonstrate the effectiveness of the proposed methods.

Publication Title

Mathematics and Computers in Simulation

Volume

177

First Page

487

Last Page

499

Find in your library

Share

COinS